Discussions that mention vicodin

Back Problems board


Quote from SpondyMom:
Hi Jessie! Hope you are doing better today. Did your PT do any heat or ultrasound therapy? They are not supposed to do that for a while after an ESI as it can cause bleeding....You need to make sure you tell your PT when you've had an ESI.

As for post PT pain, ice, ice, ice. Also, do you have any pain meds? That's what they are for.... if not, get some!


Hi everyone,
Thanks for your replies! The support from this board is wonderful, and I'm so glad I found it! The PT did not do any heat or ultrasound, since I did tell him I had my ESI the day before. He just had me do some stretches, and he did a little manual traction. The traction was OK, but it was the stretches that killed me. I took my Vicodin last night, and at least got to sleep for a couple of hours! I called the doctor and the PT this morning, and am waiting for them to call me back. I'm not going to do any of the at-home stuff he gave me until after I talk with them. I'll keep you updated!
Thanks again, and I hope everyone is feeling good!
Jessie :wave: